Alert archive / Utah / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 91, NWS Salt Lake City, UT

September 14, 2006Salt Lake County, Utah County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2006, 2:39 PM MDT for Salt Lake County, Utah County, Utah. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2006, 2:39 PM MDT (20:39 UTC)
Expired
Sep 14, 2006, 3:18 PM MDT
In force
39 min
Issued by
NWS Salt Lake City, UT
Area
Counties, with a storm outline in the text

Counties Salt Lake County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 105 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 3:00 PM MDTHAIL 12 W Lehi, UTREPORTED ALONG REDWOOD ROAD NEAR LEHI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2006-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2006-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3378 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 142039
SVRSLC
UTC035-049-142130-
/O.NEW.KSLC.SV.W.0091.060914T2039Z-060914T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
239 PM MDT THU SEP 14 2006

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL UTAH COUNTY IN UTAH...
  SOUTH CENTRAL SALT LAKE COUNTY IN UTAH...

* UNTIL 330 PM MDT.

* AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEHI...OR ABOUT 15 MILES SOUTH OF SANDY...AND WAS MOVING NORTHEAST
  AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEHI AND BLUFFDALE AROUND 250 PM MDT...
  AMERICAN FORK AROUND 255 PM MDT...
  PLEASANT GROVE AROUND 300 PM MDT...
  DRAPER AROUND 305 PM MDT...
  ALPINE AROUND 310 PM MDT...
  SANDY AROUND 320 PM MDT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4040 11206 4024 11189 4043 11161 4062 11182

$$

SEAMAN
3 follow-up statements
000 
WWUS55 KSLC 142053
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
253 PM MDT THU SEP 14 2006

UTC035-049-142130-
/O.CON.KSLC.SV.W.0091.000000T0000Z-060914T2130Z/
UTAH UT-SALT LAKE UT-
253 PM MDT THU SEP 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL SALT LAKE AND NORTH CENTRAL UTAH COUNTIES...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LEHI...OR ABOUT 10 MILES SOUTH OF SANDY...MOVING
NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DRAPER BY 300 PM MDT
  ALPINE BY 305 PM MDT
  7 MILES SOUTHEAST OF SANDY BY 320 PM MDT
  7 MILES SOUTHEAST OF COTTONWOOD HEIGHTS BY 330 PM MDT

LAT...LON 4045 11200 4030 11183 4044 11165 4062 11182

$$

SEAMAN
000 
WWUS55 KSLC 142107
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
306 PM MDT THU SEP 14 2006

UTC035-049-142130-
/O.CON.KSLC.SV.W.0091.000000T0000Z-060914T2130Z/
UTAH UT-SALT LAKE UT-
306 PM MDT THU SEP 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL SALT LAKE AND NORTH CENTRAL UTAH COUNTIES...

AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALPINE...OR ABOUT 9 MILES SOUTH OF SANDY...MOVING
NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALPINE THROUGH 315 PM MDT
  
LAT...LON 4047 11192 4033 11180 4044 11165 4059 11179

$$

SEAMAN
000 
WWUS55 KSLC 142118
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT THU SEP 14 2006

UTC035-049-142128-
/O.CAN.KSLC.SV.W.0091.000000T0000Z-060914T2130Z/
UTAH UT-SALT LAKE UT-
318 PM MDT THU SEP 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SALT LAKE AND
NORTH CENTRAL UTAH COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN CANCELLED.

LAT...LON 4045 11200 4030 11183 4044 11165 4062 11182

$$

SEAMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 10:30 AM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Sep 14, 10:30 AM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT THU SEP 14 2006

.SYNOPSIS...A COLD AND ENERGETIC PACIFIC STORM SYSTEM WILL SETTLE
OVER THE PACIFIC NORTHWEST TODAY. THE ASSOCIATED COLD FRONT WILL
MOVE INTO NORTHWEST UTAH OVERNIGHT...THEN SWEEP SOUTHEAST AS THE
CORE OF THE STORM MOVES EAST ACROSS THE NORTHERN ROCKIES AND NORTHERN
GREAT BASIN.

&&

.DISCUSSION...MOISTURE IS INCREASING AHEAD OF THE STRONG TROUGH
MOVING INLAND OVER THE NORTHERN CALIFORNIA COAST...RESULTING IN
WIDESPREAD CLOUDINESS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED THIS MORNING PRIMARILY OVER SOUTHERN UTAH...AND THESE
ARE EXPECTED TO INCREASE IN COVERAGE AND SPREAD NORTHWARD BY THIS
AFTERNOON. ALSO...WINDS HAVE BEGUN TO PICK UP AND SHOULD BE AT LEAST
BREEZY IN MOST AREAS BY THIS AFTERNOON AS SOUTHWESTERLY FLOW
INCREASES AHEAD OF THE APPROACHING COLD FRONT. THIS SHOULD BRING
CRITICAL FIRE WEATHER CONDITIONS TO AREAS OF NORTHWESTERN UTAH THIS
AFTERNOON.

MODELS ARE NOW IN GOOD AGREEMENT WITH RESPECT TO THE TIMING OF THE
APPROACHING STORM SYSTEM...NOSING THE JET MAX AND UPPER TROUGH INTO
THE AREA BY FRIDAY AFTERNOON AND BRINGING THE BIG PUSH OF COLD AIR
IN ON SATURDAY MORNING. HOWEVER...THE GFS AND NAM DISAGREE ON THE
STRENGTH OF THE UPPER TROUGH. THE GFS SHOWS A STRONGER CLOSED LOW
WHILE THE NAM KEEPS THE LOW OPEN AND WEAKER. CONSEQUENTLY...THE GFS
BRINGS THE TROUGH FARTHER SOUTH...THROUGH THE UT/AZ BORDER...WHILE
IN THE NAM THE THROUGH JUST MAKES IT INTO SOUTHERN UTAH. NAM IS ALSO
MUCH FASTER MOVING THE SYSTEM OUT OF THE AREA...AND IF ITS SOLUTION
IS CORRECT THEN PRECIP SHOULD END BY SATURDAY NIGHT. HOWEVER...THE
MUCH SLOWER GFS SOLUTION WOULD KEEP LINGERING PRECIP IN THE CWA
THROUGH SUNDAY. UKMET AND ECMWF REMAIN CLOSER TO THE GFS AND IT HAS
HAD BETTER RUN TO RUN CONSISTENCY...SO PREFER THAT SOLUTION.

INTERESTING QPF FORECASTS...THE GFS PUTS A 2 BULLSEYE IN THE TOOELE
VALLEY BY SATURDAY AFTERNOON. NOT LIKELY AN OROGRAPHIC EFFECT...AND
THE NAM...WITH ITS BETTER RESOLUTION HAS ITS MAX OVER THE WASATCH
AND THE HIGHER TERRAIN TO THE EAST...AND A NICE GRADIENT OF PRECIP
OVER THE SALT LAKE VALLEY.

H7 TEMPS FALL TO -4 TO -6...SO EXPECT SNOW LEVELS TO END UP AROUND
7000FT. WITH HEAVIER SNOW SHOWERS LATE FRIDAY NIGHT AND SAT AM...THE
BENCHES COULD RECEIVE A FEW BRIEF PERIODS OF MIXED RAIN AND SNOW.
EXPECT ANY ACCUMULATING SNOW TO REMAIN ABOVE 7000 FT.

ALSO MAY BE LOOKING AT A WIND EVENT ACROSS THE SOUTHERN HALF OF THE
STATE FRIDAY AFTERNOON OUT AHEAD OF THE FRONT. 40-45KT H7 WINDS
SHOULD TRANSLATE TO THE SURFACE SO WILL BE LOOKING INTO A HEADLINE
FOR WIND THIS AFTERNOON.

WEAK RIDGING BUILDS IN MONDAY BEHIND THE TROUGH BEFORE THE NEXT
STORM SYSTEM APPROACHES TUESDAY AFTERNOON. HOWEVER...LOOKS LIKE THIS
SYSTEM MAY REMAIN TOO FAR NORTH TO HAVE A SIGNIFICANT EFFECT ON THE
AREA.

NO UPDATES PLANNED TO THE FORECAST THIS MORNING.

&&

.AVIATION...STRONG SOUTH WINDS WILL CONTINUE INTO THE EVENING. THE
MAIN THREAT WILL BE GUSTS TO NEAR 30 MPH...RATHER THAN SUSTAINED
WINDS. SHOWERS AND ISOLATED THUNDERSTORMS LATER THIS AFTERNOON MAY
CREATE ERRATIC WINDS AT TIMES AS WELL. DO NOT EXPECT CEILINGS TO
DROP BELOW 7000 FT TODAY...EXPECT FOR JUST BRIEF PERIODS DURING
SHOWERS. A BETTER CHANCE OF LOW CEILINGS AFTER 02Z THIS EVENING. AT
THIS POINT...EXPECT SOUTH OR SOUTHWEST WINDS TO CONTINUE RIGHT ON
THROUGH FRIDAY UNTIL THE FRONT MOVES THROUGH IN THE EVENING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING THROUGH THIS EVENING FOR FIRE WEATHER ZONES
420-423-426-434 IN NORTHWEST UTAH. WY...NONE.

&&

PUBLIC...TRAPHAGAN/SMITH
FIRE WX...GRAHAM
Hazardous weather outlook, Sep 14, 6:50 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MDT THU SEP 14 2006

UTZ001>011-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH
FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-
80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
650 AM MDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY

A COLD FRONT APPROACHING NORTHERN UTAH FROM THE NORTHWEST WILL
GENERATE BREEZY SOUTH WINDS ACROSS THE MOUNTAINS AND WESTERN
VALLEYS. THESE WINDS ALONG WITH LOW HUMIDITIES IN THE VALLEYS AND
FAR WESTERN MOUNTAINS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS
THROUGH EARLY THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR
SELECT FIRE WEATHER ZONES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MAJOR CHANGES ARE HEADING FOR NORTHERN UTAH AND EXTREME SOUTHWEST
WYOMING. A COLD AND RATHER ENERGETIC STORM SYSTEM CURRENTLY OVER
THE PACIFIC NORTHWEST WILL AFFECT THE AREA FRIDAY AND SATURDAY. A
LEADING COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH LATE THURSDAY
NIGHT. THIS FRONT WILL SWEEP THROUGH THE AREA FRIDAY. MUCH COLDER
TEMPERATURES AND WIDESPREAD PRECIPITATION IS EXPECTED FRIDAY...AND
ON THROUGH SATURDAY. MOUNTAIN LOCATIONS WILL SEE THE FIRST SNOWS OF
THE SEASON...WITH A COUPLE OF INCHES ACCUMULATION POSSIBLE AT THE
HIGHER ELEVATIONS.

HIGH PRESSURE WILL RETURN EARLY NEXT WEEK. TEMPERATURES WILL CLIMB
BACK TO SEASONAL NORMS...WITH LITTLE PRECIPITATION EXPECTED THROUGH
MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ012>021-151300-
CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION
AREA/LAKE POWELL-HENRY MOUNTAINS-SAN RAFAEL SWELL-SANPETE/SEVIER
VALLEYS-SOUTH CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION
NATIONAL PARK-WEST CENTRAL UTAH-
650 AM MDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN UTAH.

.DAY ONE...TODAY

SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF A STRONG COLD MOVING
INTO NORTHWEST NEVADA. THESE WINDS ALONG WITH LOW HUMIDITIES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL UTAH.
A RED FLAG WARNING IS IN EFFECT THROUGH EARLY THIS EVENING FOR THE
FIRE WEATHER ZONE COVERING WEST CENTRAL UTAH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE COLD FRONT WILL SWEEP SOUTH ACROSS SOUTHERN UTAH LATE FRIDAY
THROUGH EARLY SATURDAY. MUCH COLDER TEMPERATURES WILL FOLLOW THE
FRONT SOUTH FOR SATURDAY. STRONG AND GUSTY SOUTHERLY WINDS WILL
CONTINUE AHEAD OF THE FRONT ON FRIDAY. SCATTERED SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT INTO CENTRAL UTAH...WITH
ONLY A FEW STORM MAKING ALL THE WAY INTO EXTREME SOUTHERN UTAH LATE
IN THE DAY.

TEMPERATURES WILL BEGIN TO WARM AGAIN STARTING ON SUNDAY. THE
GRADUAL WARMING TREND WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Sep 14, 11:08 AM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1108 AM MDT THU SEP 14 2006

UTZ001>021-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
1108 AM MDT THU SEP 14 2006

...MUCH COOLER TEMPERATURES FOR THE UPCOMING WEEKEND...

AN UNSEASONABLY COLD PACIFIC STORM SYSTEM WILL IMPACT MUCH OF
THE REGION OVER THE UPCOMING WEEKEND.

OUT AHEAD OF THIS SYSTEM...STRONG WINDS WILL BE FELT ACROSS MUCH OF
WESTERN UTAH. SOUTHERLY WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS
WILL OCCUR THROUGH THIS EVENING. ACROSS SOUTHERN UTAH...WINDS WILL BE
A BIT STRONGER ON FRIDAY AND MAY REQUIRE AN ADVISORY.

A WEAK SYSTEM MOVING THROUGH CENTRAL UTAH TODAY WILL SPARK SHOWERS
AND THUNDERSTORMS...SOME OF WHICH MAY PRODUCE HEAVY RAIN. MUCH COLDER
AIR ASSOCIATED WITH THIS STORM SYSTEM IS EXPECTED TO REACH NORTHERN
UTAH LATE IN THE DAY ON FRIDAY...THEN PUSH SOUTH THROUGH THE
REMAINDER OF THE STATE SATURDAY. AS THIS FRONT PASSES...MUCH COOLER
AIR WILL SPREAD ACROSS THE REGION AND REMAIN THROUGH THE WEEKEND.
TEMPERATURES OVER THE WEEKEND ARE FORECAST TO BE 15 TO 25 DEGREES
BELOW NORMAL ACROSS NORTHERN UTAH...WITH HIGHS STRUGGLING TO REACH
THE LOWER 60S ALONG THE WASATCH FRONT SATURDAY. TEMPERATURES ACROSS
SOUTHERN UTAH ARE FORECAST TO BE 10 TO 15 DEGREES BELOW NORMAL DURING
THIS TIME. SNOW LEVELS ARE EXPECTED TO DROP TO NEAR 7000 FT BY
SATURDAY MORNING...ALTHOUGH THE WASATCH FRONT BENCHES MAY SEE A
RAIN/SNOW MIX DURING PERIODS OF HEAVIER PRECIPITATION.

AS THIS STORM SYSTEM DEPARTS SATURDAY EVENING AND SKIES CLEAR...
TEMPERATURES WILL FALL INTO THE 30S ACROSS THE CACHE VALLEY...WASATCH
MOUNTAIN VALLEYS...AND PERHAPS EVEN SHELTERED AREAS ALONG THE WASATCH
FRONT. THIS MAY RESULT IN THE FIRST FROST OF THE SEASON ACROSS THESE
AREAS.

MONITOR WEATHER.GOV ON THE INTERNET...OR TUNE INTO NOAA
WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR UPDATES ON THIS
APPROACHING STORM SYSTEM.

SMITH

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 4:16 AM MDTRed Flag WarningSLC14 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.